| Model Number |
UNIVERS REVERS TRIAL SPACER 36+6MM |
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2023 by a sales representative via sems that an ar-9551-06 trial spacer broke during trial.Case involvement, device broke during use.Per facility: " the instrument was broken in two parts and both pieces were successfully removed.There was no unplanned incision and removal of the broken piece took an additional 10 seconds.A second surgery is not necessary.".
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to damage incurred during the insertion and/or removal process of the device.